Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 19 (2023), 070, 29 pages      arXiv:2301.12385
Contribution to the Special Issue on Differential Geometry Inspired by Mathematical Physics in honor of Jean-Pierre Bourguignon for his 75th birthday

Symplectic Double Extensions for Restricted Quasi-Frobenius Lie (Super)Algebras

Sofiane Bouarroudj a, Quentin Ehret b and Yoshiaki Maeda c
a) Division of Science and Mathematics, New York University Abu Dhabi, P.O. Box 129188, Abu Dhabi, United Arab Emirates
b) University of Haute-Alsace, IRIMAS UR 7499, F-68100 Mulhouse, France
c) Tohoku Forum for Creativity, Tohoku University, 2-1-1, Katahira, Aoba-ku, Sendai, Japan

Received January 31, 2023, in final form September 11, 2023; Published online September 28, 2023

In this paper, we present a method of symplectic double extensions for restricted quasi-Frobenius Lie superalgebras. Certain cocycles in the restricted cohomology represent obstructions to symplectic double extension, which we fully describe. We found a necessary condition for which a restricted quasi-Frobenius Lie superalgebras is a symplectic double extension of a smaller restricted Lie superalgebra. The constructions are illustrated with a few examples.

Key words: restricted Lie (super)algebra; quasi-Frobenius Lie (super)algebra; double extension.

pdf (572 kb)   tex (32 kb)  


  1. Ait Aissa T., Mansouri M.W., Symplectic Novikov Lie algebras, Comm. Algebra 50 (2022), 2921-2933, arXiv:2106.15165.
  2. Backhouse N., A classification of four-dimensional Lie superalgebras, J. Math. Phys. 19 (1978), 2400-2402.
  3. Bajo I., Benayadi S., Abelian para-Kähler structures on Lie algebras, Differential Geom. Appl. 29 (2011), 160-173, arXiv:1206.3464.
  4. Baues O., Cortés V., Symplectic Lie groups: symplectic reduction, Lagrangian extensions, and existence of Lagrangian normal subgroups, Astérisque 379 (2016), vi+90 pages.
  5. Bazzoni G., Freibert M., Latorre A., Meinke B., Complex symplectic structures on Lie algebras, J. Pure Appl. Algebra 225 (2021), 106585, 28 pages, arXiv:1811.05969.
  6. Benamor H., Benayadi S., Double extension of quadratic Lie superalgebras, Comm. Algebra 27 (1999), 67-88.
  7. Benayadi S., Socle and some invariants of quadratic Lie superalgebras, J. Algebra 261 (2003), 245-291.
  8. Benayadi S., Bouarroudj S., Double extensions of Lie superalgebras in characteristic 2 with nondegenerate invariant supersymmetric bilinear form, J. Algebra 510 (2018), 141-179, arXiv:1707.00970.
  9. Benayadi S., Bouarroudj S., Manin triples and non-degenerate anti-symmetric bilinear forms on Lie superalgebras in characteristic 2, J. Algebra 614 (2023), 199-250, arXiv:2110.05141.
  10. Benayadi S., Bouarroudj S., Hajli M., Double extensions of restricted Lie (super)algebras, Arnold Math. J. 6 (2020), 231-269, arXiv:1810.03086.
  11. Bouarroudj S., Grozman P., Leites D., Deformations of symmetric simple modular Lie (super)algebras, SIGMA 19 (2023), 031, 66 pages, arXiv:0807.3054.
  12. Bouarroudj S., Krutov A., Leites D., Shchepochkina I., Non-degenerate invariant (super)symmetric bilinear forms on simple Lie (super)algebras, Algebr. Represent. Theory 21 (2018), 897-941, arXiv:1806.05505.
  13. Bouarroudj S., Lebedev A., Leites D., Shchepochkina I., Classification of simple Lie superalgebras in characteristic 2, Int. Math. Res. Not. 2023 (2023), 54-94, arXiv:1407.1695.
  14. Bouarroudj S., Maeda Y., Double and Lagrangian extensions for quasi-Frobenius Lie superalgebras, J. Algebra Appl to appear, arXiv:2111.00838.
  15. Buarrudzh S., Krutov A.O., Lebedev A.V., Leites D.A., Shchepochkina I.M., Restricted simple Lie (super)algebras in characteristic 3, Funct. Anal. Appl. 52 (2018), 49-52, arXiv:1809.08582.
  16. Dardié J.-M., Médina A., Algèbres de Lie kählériennes et double extension, J. Algebra 185 (1996), 774-795.
  17. Dardié J.-M., Medina A., Double extension symplectique d'un groupe de Lie symplectique, Adv. Math. 117 (1996), 208-227.
  18. Darijani I., Usefi H., The classification of 5-dimensional $p$-nilpotent restricted Lie algebras over perfect fields, I, J. Algebra 464 (2016), 97-140, arXiv:1412.8377.
  19. del Barco V., Symplectic structures on free nilpotent Lie algebras, Proc. Japan Acad. Ser. A Math. Sci. 95 (2019), 88-90, arXiv:1111.3280.
  20. Evans T.J., Fialowski A., Cohomology of restricted filiform Lie algebras ${\mathfrak{m}}_2^\lambda(p)$, SIGMA 15 (2019), 095, 11 pages, arXiv:1901.07532.
  21. Evans T.J., Fialowski A., Central extensions of restricted affine nilpotent Lie algebras $n_+(A^{(1)}_1)(p)$, J. Lie Theory 33 (2023), 195-215, arXiv:2208.03783.
  22. Evans T.J., Fuchs D., A complex for the cohomology of restricted Lie algebras, J. Fixed Point Theory Appl. 3 (2008), 159-179.
  23. Farnsteiner R., Note on Frobenius extensions and restricted Lie superalgebras, J. Pure Appl. Algebra 108 (1996), 241-256.
  24. Favre G., Santharoubane L.J., Symmetric, invariant, nondegenerate bilinear form on a Lie algebra, J. Algebra 105 (1987), 451-464.
  25. Feldvoss J., Siciliano S., Weigel T., Outer restricted derivations of nilpotent restricted Lie algebras, Proc. Amer. Math. Soc. 141 (2013), 171-179, arXiv:1102.2629.
  26. Fischer M., Symplectic Lie algebras with degenerate center, J. Algebra 521 (2019), 257-283, arXiv:1609.03314.
  27. Gómez J.R., Khakimdjanov Yu., Navarro R.M., Some problems concerning to nilpotent Lie superalgebras, J. Geom. Phys. 51 (2004), 472-485.
  28. Goze M., Remm E., Contact and Frobeniusian forms on Lie groups, Differential Geom. Appl. 35 (2014), 74-94.
  29. Hochschild G., Cohomology of restricted Lie algebras, Amer. J. Math. 76 (1954), 555-580.
  30. Jacobson N., Restricted Lie algebras of characteristic $p$, Trans. Amer. Math. Soc. 50 (1941), 15-25.
  31. Maletesta N., Siciliano S., Five-dimensional $p$-nilpotent restricted Lie algebras over algebraically closed fields of characteristic $p\geq3$, J. Algebra 634 (2023), 755-789.
  32. May J.P., The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146.
  33. Medina A., Revoy P., Algèbres de Lie et produit scalaire invariant, Ann. Sci. École Norm. Sup. (4) 18 (1985), 553-561.
  34. Medina A., Revoy P., Groupes de Lie à structure symplectique invariante, in Symplectic Geometry, Droupoids, and Integrable Systems (Berkeley, CA, 1989), Math. Sci. Res. Inst. Publ., Vol. 20, Springer, New York, 1991, 247-266.
  35. Ooms A.I., On Frobenius Lie algebras, Comm. Algebra 8 (1980), 13-52.
  36. Petrogradski V.M., Identities in the enveloping algebras for modular Lie superalgebras, J. Algebra 145 (1992), 1-21.
  37. Shu B., Zhang C., Restricted representations of the Witt superalgebras, J. Algebra 324 (2010), 652-672.
  38. Strade H., Simple Lie algebras over fields of positive characteristic. I. Structure theory, De Gruyter Expo. Math., Vol. 38, De Gruyter, Berlin, 2004.
  39. Strade H., Simple Lie algebras over fields of positive characteristic. III. Completion of the classification, De Gruyter Expo. Math., Vol. 57, De Gruyter, Berlin, 2013.
  40. Strade H., Farnsteiner R., Modular Lie algebras and their representations, Monogr. Textbooks Pure Appl. Math., Vol. 116, Marcel Dekker, Inc., New York, 1988.
  41. Usefi H., Lie identities on enveloping algebras of restricted Lie superalgebras, J. Algebra 393 (2013), 120-131.
  42. Yao Y.-F., On representations of restricted Lie superalgebras,Czechoslovak Math. J. 64 (2014), 845-856.
  43. Yuan J.X., Chen L.Y., Cao Y., Restricted cohomology of restricted Lie superalgebras, Acta Math. Sin. (Engl. Ser.) 38 (2022), 2115-2130, arXiv:2102.10045.
  44. Zhang C., On the simple modules for the restricted Lie superalgebra ${\mathfrak{sl}}(n|1)$, J. Pure Appl. Algebra 213 (2009), 756-765.

Previous article  Next article  Contents of Volume 19 (2023)